# SDR UPS06446229

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 380 FWD FLANGE RBL 51, 52.5, 53.5 AND 55 SHORT EDGE MARGIN FOUND.  U/D BS 380 FLOORBEAM UPPER CHORD FWD FLANGE AT RBL 51".  REPAIRED AS PER EO B747-5320-12407 FIG 2 PLAN B & RBL 52.5", 53.5" AND 55" AREA.  REPAIRED AS PER EO B747-5320-12407 FIG 4 PLAN D AFTER NDT INSPECTED PER NTM PART 6 51-00-00 FIG 4 CRACK FREE.
